Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

FaithFromHeart19

Member
  • Total Reviews

    0
  • Content Count

    46
  • Joined

  • Last visited

Community Reputation

0 Neutral

About FaithFromHeart19

  • Rank
    Junior Member

Recent Profile Visitors

1232 profile views
  1. Hello; I understand where you're coming from. One cream, however, that people would never really think of using for hypopigmentation is tazorac. Yes it's a retinoid, and I'm not sure why, but tazorac works differently than say retin-a, but it is suppose to improve skin that has lost melanin. http://www.avage.com/ProvenPower.html http://www.allergan.com/site/products/cons...&largeText=
  2. High fat and oil intake which includes omegas and fish oils can aggravate an individual's acne condition. For example, some people say that they begin to break out when taking fish oil or flaxseed oil whereas others say they don't notice a difference and some say it actually helps. Yes the omega 3-6-9 are all good in balance and are good for skin, but not necessarily a guarentee of acne free. For example, iodine is good for dry skin yet it can aggravate individuals' acne. B vitamins are great an
  3. b complex. If you take that on a daily basis then that could be aggravating your condition. Although "deficiencies" can lead to acne, too much of particular b vitamins (such as b1) can exacerbate peoples' acne. I have seen quite a few posts where people claim that they started breaking out in unfamiliar locations after taking b complex and it certainly can at least help trigger breakouts. I'm not claiming causality but certainly supplements that are put into the body can sometimes induce reactio
  4. I could be wrong, but I would think that acne would be based more on nutritional imbalances rather than deficiencies for most people, and so therefore supplementing with multivitamins (which isn't person specific) isn't exactly going to fulfill the specific vitamin/mineral ratios required for each person. Just a thought..
  5. When one is using Retinoids, must he or she watch vitamin a consumption? And how similar is using a topical vitamin a cream to supplementing with synthetic vitamin a? Thanks anyone.
  6. If you primarily get acne on the chin, then I think it would be inevitable that you would get acne there after supplementing with higher dosages of zinc. If not, I'm not sure why you are breaking out more only on the chin. I know from experience that whenever I would take zinc in the past, I would notice cyst like acne that I didn't normally get. But I have read from numerous internet sources that zinc therapy for acne may get worse before it gets better, and that it does, for certain individual
  7. You may see a temporary increase in acne with high amounts of zinc supplementation. If I was you I'd give it at least 3 weeks to know if it works.
  8. A while back when my skin was a lot worse, I tried calc sulph, but only stayed on it a couple weeks and switched to sulphur which I found helped a lot. (I've been told to stay on the remedies for a month to know if they truly work.) Sulphur helped my acne-prone skin stop itching, and helped rid a lot of my acne (which was moderate). I stayed on it for a few months and found that it helped. I haven't used any remedy in a while, but I do have some calcarea sulph lying around, so that's interesting
  9. Halfbreed, how long have you been on the calc sulph, and what is its potency? Calc sulph may just be the right remedy for you. That's awesome.
  10. Speaking of derivatives of vitamin a, i.e., that somehow are chemically related, does anyone know (or believe) if it is it possible that retinoids like tazorac and retin-a can cause accutane like side effects if taken long term. Because if retin-a or particularly tazorac can cause birth defects or that can pass through breast milk, let alone the bloodstream, how do you know it doesn't cause similar side effects such as irritability, thinning of hair, dry mouth, etc. and all other side effects as
  11. I never had any psychiatric problems while taking Accutane ever and I took it twice. I have heard of a few people being more irritable while on Accutane so maybe there is a connection to depression. However, I never experienced any of that, though I tend to be mentally healthy. Perhaps if your daughter experiences any psychiatric condition or has in the past, you may want to be a bit more leery.
  12. Liquid kyolic garlic worked well for me, and it's marketed to be a great candida fighter, and I've read a few threads were people said it works well too. I used it about 12 days (rotation). The only problem is the taste. It taste horrible. However, I somehow got use to it. I don't know if it works worse or better than raw garlic for this and that reason. Regardless, some people may want to give it a try. It helped rid my oral yeast infection.
  13. Hi, please bear with me because I'm no medical scholar here. Well, I was thinking about using tazorac again, but something came to mind. I notice that the company that owns tazorac, says that one should not use it if they are pregnant because it can cause serious side effects or that they should not breast feed while using tazorac. This reminds me of accutane, and well does that mean that tazorac, i.e., this vitamin a derivative actually enter the blood stream of a person when he or she puts it
  14. LOL, no I'm not laughing at you but at how the bolded section above sounds sooooo familiar! I do understand what it feels like....when people tell you...even though you KNOW...that something you are eating DOES break you out. Grr I tell ya, I became more stressed out once I discovered what was causing/aggrivating/inducing my acne and became 99% clear than when I had not. Why? The constant "debates", innuendos that I'm not educated enough, don't understand the Scientific Method, am just plai
  15. The thing is, Shelley says that leaky gut would result in hives wherever the microbes ended up in the bloodstream or lympth, and the odds of them all ending up on one single place are nil. And I have never experienced that. But I do get an increase in skin eruptions on the face when taking probiotics, and that that is because I am sensitive to microbes as some people are for whatever reason. But I don't believe i have leaky gut. When i stop probiotics my facial acne decreases, so I'm certain of
×